MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ESSENZ; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number COCKPIT COMPLETT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the essenz cockpit if any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during weaning from bypass procedure, the essenz cockpit screen went black.There is no report of any patient injury.
 
Additional Manufacturer Narrative
H11: through follow-up communication, livanova learned that after the screen went black, the livanova logo was displayed onto the cockpit and the software restarted.In addition, cockpit log files analysis suggests that the issue was caused by an error of the technician during the machine software flashing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial report.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11: the complaints database was reviewed over the past 24 months, covering all installed hlm systems globally.No adverse and concerning trends about the reported failure mode have been observed, confirming the isolated nature of the incident.Based on the evidence collected, the root cause of the event was an isolated human error during the software flashing process.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ESSENZ
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key22769050
Report Number9611109-2025-90312
Device Sequence Number9760207
Product Code DTQ
UDI-Device Identifier04033817903048
UDI-Public(01)04033817903048(11)240830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K232291
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOCKPIT COMPLETT
Device Catalogue Number28-97-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer09/10/2025
10/24/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/10/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown